# SDR CA120709008

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE PILOT NOTICED ON THE CLIMBOUT THAT THE CO-PILOT ATTITUDE INDICATOR (ADI) WAS SLOW TO ERRECT AND LAZEY.  MAINTENANCE REPLACED THE HSI, HORIZ SITUATION INDICATOR, AND GROUND FUNCTION CHECKED THE SYS SERVICABLE.
